×

zbMATH — the first resource for mathematics

Sur les critères d’équivalence en géométrie algébrique. (French) Zbl 0057.13002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cf.O. Zariski, Trans. Am. Soc.50 (1941), pp. 48-70, et56 (1944), pp. 130-140, et aussiT. Matsusaka, Kyoto Math. Mem.26 (1950), pp. 51-62, etY. Nakai, ibid., pp. 185-187. · JFM 67.0618.01 · doi:10.1090/S0002-9947-1941-0004241-4
[2] Ce résultat, et la démonstration qu’on va en donner, sont empruntés en substance àO. Zariski, Trans. Am. Math. Soc.50 (1941). lemma 5, p. 68-69. · JFM 67.0618.01 · doi:10.1090/S0002-9947-1941-0004241-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.